Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the lot-type design problem

Title data

Gaul, Constantin ; Kurz, Sascha ; Rambau, Jörg:
On the lot-type design problem.
In: Optimization Methods and Software. Vol. 25 (2007) Issue 2 . - pp. 217-227.
ISSN 1055-6788

This is the latest version of this item.

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Dec 2015 09:54
Last Modified: 20 Feb 2019 09:01
URI: https://eref.uni-bayreuth.de/id/eprint/28607

Available Versions of this Item